Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 85, NWS Morristown, TN

June 10, 20147 counties in Tennessee; Cherokee County, North Carolina

NWS Morristown, TN issued this severe thunderstorm warning at Jun 10, 2014, 4:52 PM EDT for 7 counties in Tennessee; Cherokee County, North Carolina. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 4:52 PM EDT (20:52 UTC)
Expired
Jun 10, 2014, 5:45 PM EDT
In force
53 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Cherokee County, NC, Bradley County, TN, Loudon County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 127 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:05 PM EDTTSTM WND DMGAthens, TNTREES DOWN ACROSS THE CITY PARK
Jun 10, 5:15 PM EDTTSTM WND DMGBenton, TN2 TREES DOWN OVER WESTERN PART OF COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 11:51 AM EDTSevere Thunderstorm WatchSPC7 hr
Jun 10, 3:24 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WUUS54 KMRX 102052
SVRMRX
NCC039-TNC011-105-107-121-123-139-145-102145-
/O.NEW.KMRX.SV.W.0085.140610T2052Z-140610T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
452 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHEROKEE COUNTY IN SOUTHWEST NORTH CAROLINA...
  MONROE COUNTY IN EASTERN TENNESSEE...
  MCMINN COUNTY IN EASTERN TENNESSEE...
  POLK COUNTY IN EASTERN TENNESSEE...
  NORTHEASTERN MEIGS COUNTY IN EASTERN TENNESSEE...
  EASTERN BRADLEY COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN ROANE COUNTY IN EASTERN TENNESSEE...
  SOUTHERN LOUDON COUNTY IN EASTERN TENNESSEE...

* UNTIL 545 PM EDT

* AT 451 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 8 MILES EAST OF SPRING CITY TO NEAR
  ETON...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ATHENS...SWEETWATER...MADISONVILLE...DECATUR...BENTON...DUCKTOWN...
  ETOWAH...CHARLESTON...ENGLEWOOD...VONORE...GREENBACK...TELLICO
  PLAINS...NIOTA...PHILADELPHIA...CALHOUN...MOUNT VERNON...
  CULBERSON...DENTVILLE...HIWASSEE OCOEE S.P. AND CONASAUGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3499 8479 3568 8478 3570 8477 3568 8475
      3568 8473 3572 8471 3575 8472 3576 8476
      3579 8474 3580 8477 3581 8477 3563 8416
      3561 8418 3558 8412 3499 8412
TIME...MOT...LOC 2051Z 271DEG 21KT 3571 8472 3490 8473 

$$
2 follow-up statements
021 
WWUS54 KMRX 102114
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
514 PM EDT TUE JUN 10 2014

NCC039-TNC011-105-107-121-123-139-145-102145-
/O.CON.KMRX.SV.W.0085.000000T0000Z-140610T2145Z/
CHEROKEE NC-MONROE TN-MCMINN TN-POLK TN-MEIGS TN-BRADLEY TN-ROANE TN-
LOUDON TN-
514 PM EDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN CHEROKEE...MONROE...MCMINN...POLK...NORTHEASTERN MEIGS...
EASTERN BRADLEY...SOUTHWESTERN ROANE AND SOUTHERN LOUDON COUNTIES...

AT 514 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
WEST OF LOUDON TO 9 MILES WEST OF BLUE RIDGE...MOVING EAST AT 40 MPH.

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN CHEROKEE...MONROE...MCMINN...POLK...NORTHEASTERN MEIGS...
EASTERN BRADLEY...SOUTHWESTERN ROANE AND SOUTHERN LOUDON COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...MOUNT VERNON...CULBERSON...
CALHOUN...DENTVILLE...HIWASSEE OCOEE S.P....CONASAUGA...HOT HOUSE...
BULLET CREEK...RELIANCE AND MCGEE CARSON PENINSULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3499 8479 3568 8478 3570 8477 3568 8475
      3568 8473 3572 8471 3575 8472 3576 8476
      3579 8474 3580 8477 3581 8477 3563 8416
      3561 8418 3558 8412 3499 8412
TIME...MOT...LOC 2114Z 266DEG 36KT 3573 8446 3492 8448 

$$
17
388 
WWUS54 KMRX 102126
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
526 PM EDT TUE JUN 10 2014

TNC011-107-121-102136-
/O.CAN.KMRX.SV.W.0085.000000T0000Z-140610T2145Z/
MCMINN TN-MEIGS TN-BRADLEY TN-

526 PM EDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR MCMINN...NORTHEASTERN MEIGS
AND EASTERN BRADLEY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3517 8470 3523 8471 3527 8467 3527 8452
      3534 8440 3545 8443 3561 8454 3562 8453
      3564 8462 3572 8463 3570 8467 3576 8476
      3579 8474 3581 8477 3563 8416 3560 8418
      3558 8412 3499 8412 3499 8477
TIME...MOT...LOC 2126Z 237DEG 24KT 3573 8438 3492 8441 

$$

NCC039-TNC105-123-139-145-102145-
/O.CON.KMRX.SV.W.0085.000000T0000Z-140610T2145Z/
CHEROKEE NC-MONROE TN-POLK TN-ROANE TN-LOUDON TN-
526 PM EDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN CHEROKEE...MONROE...POLK...SOUTHWESTERN ROANE AND
SOUTHERN LOUDON COUNTIES...

AT 526 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LOUDON TO
NEAR BLUE RIDGE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
SWEETWATER...MADISONVILLE...BENTON...DUCKTOWN...VONORE...GREENBACK...
TELLICO PLAINS...PHILADELPHIA...MOUNT VERNON...CULBERSON...HIWASSEE
OCOEE S.P....CONASAUGA...HOT HOUSE...BULLET CREEK...RELIANCE...MCGEE
CARSON PENINSULA...WILLIAM L. DAVENPORT REFUGE...BIG FROG MOUNTAIN...
ARCHVILLE AND COPPERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3517 8470 3523 8471 3527 8467 3527 8452
      3534 8440 3545 8443 3561 8454 3562 8453
      3564 8462 3572 8463 3570 8467 3576 8476
      3579 8474 3581 8477 3563 8416 3560 8418
      3558 8412 3499 8412 3499 8477
TIME...MOT...LOC 2126Z 237DEG 24KT 3573 8438 3492 8441 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 10, 1:23 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
123 PM EDT TUE JUN 10 2014

.AVIATION...AN APPROACHING UPPER LOW PRESSURE HAS BROUGHT MOIST
SOUTHWEST FLOW TO THE AREA.  THIS WILL LEAD TO AFTERNOON CONVECTION
AT THE TAF SITES. CONVECTION SHOULD CONTINUE ACROSS THE REGION
THROUGH THE OVERNIGHT AND INTO WEDNESDAY MORNING AS THE UPPER LOW
MOVES IN.  TAF SITES MAY SEE MVFR CONDITIONS WITH LOW
CLOUDS...REDUCE VIS AND POSSIBLY BRIEF GUSTY WINDS AS A SHOWER OR
THUNDERSTORM MOVES THROUGH.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

MJB
Hazardous weather outlook, Jun 10, 10:34 AM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
1034 AM EDT TUE JUN 10 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-111445-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1034 AM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

AN AREA OF LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL
CONTINUE TO MOVE SLOWLY EAST TODAY AND TONIGHT. THUNDERSTORMS WILL
LIKELY INCREASE IN COVERAGE AND INTENSITY ACROSS PARTS OF ALABAMA
AND MIDDLE TENNESSEE THIS AFTERNOON. STRONG TO SEVERE STORMS MAY
MOVE NORTHEAST INTO OR DEVELOP OVER THE CUMBERLAND PLATEAU AND
SOUTHEAST TENNESSEE. THE MAIN THREATS WILL BE LOCALLY HEAVY
RAINFALL UP TO 1 INCH PER HOUR...AND DAMAGING WIND GUSTS UP TO 60
MPH WITH THE STRONGEST STORMS.

CONDITIONS WILL BECOME LESS FAVORABLE FOR SEVERE THUNDERSTORMS
AFTER SUNSET...AND THE STORMS ARE EXPECTED TO WEAKEN BEFORE
REACHING NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORMS REMAIN IN THE FORECAST FOR MOST OF THE PERIOD...
BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR OUR CUMBERLAND PLATEAU AND
SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...BY LATE AFTERNOON INTO
THE EVENING HOURS.

TG

In the hours before

Special weather statement, Jun 10, 2:32 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
232 PM EDT TUE JUN 10 2014

TNZ081-082-098-099-101930-
MARION TN-BLEDSOE TN-SEQUATCHIE TN-HAMILTON TN-
232 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR MARION...WESTERN BLEDSOE...
WESTERN SEQUATCHIE AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 330 PM
EDT/230 PM CDT/...

AT 231 PM EDT /131 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
MANCHESTER TO NEAR ALBERTVILLE...AND MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SOUTH PITTSBURG...WHITWELL...KIMBALL...
MONTEAGLE...POWELLS CROSSROADS...ORME...MARTIN SPRINGS...CAGLE...
HALETOWN (GUILD)...NEW HOPE...HICKS GAP S.P....FOSTER FALLS S.P....
SEQUATCHIE CAVE...FIERY GIZZARD S.P....CHIMNEYS S.P....GRIFFITH CREEK
AND CARTWRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING/600 PM CDT TUESDAY/ FOR CENTRAL TENNESSEE.

LAT...LON 3523 8587 3524 8582 3521 8574 3524 8570
      3529 8570 3531 8557 3535 8552 3541 8549
      3543 8554 3549 8554 3553 8560 3555 8546
      3557 8542 3498 8543 3499 8586
TIME...MOT...LOC 1831Z 230DEG 38KT 3560 8615 3430 8617

DH
Local storm report, Jun 10, 4:00 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
400 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     SOUTH PITTSBURG         35.02N 85.71W
06/10/2014                   MARION             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME
            REPORTED ON HOMES.

0350 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
06/10/2014                   MARION             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME ON TOP
            OF HOMES.

0350 PM     TSTM WND DMG     SIGNAL MOUNTAIN         35.13N 85.34W
06/10/2014                   HAMILTON           TN   911 CALL CENTER

            TREES DOWN.

&&

DH
Local storm report, Jun 10, 4:09 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
409 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
06/10/2014                   SEQUATCHIE         TN   911 CALL CENTER

            WIDESPREAD TREES AND POWER LINES DOWN. SOME TREES OVER
            HOMES AND CARS.

&&

MB
Local storm report, Jun 10, 4:16 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
06/10/2014                   MARION             TN   PUBLIC

            TREE DOWN AT COURTHOUSE SQUARE IN JASPER, MARION CO

&&

MB
Local storm report, Jun 10, 4:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
450 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     DECATUR                 35.53N 84.79W
06/10/2014                   MEIGS              TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE AND DIME SIZE HAIL

&&

MB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:30 PM EDTSpecial Weather StatementMRXMarion, Sequatchie45 min
Jun 9, 11:46 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie44 min
Jun 10, 12:29 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie31 min
Jun 10, 12:59 AM EDTSpecial Weather StatementMRXBradley, McMinn, Meigs, Polk, Rhea46 min
Jun 10, 1:48 AM EDTSpecial Weather StatementMRXLoudon57 min
Jun 10, 1:51 AM EDTSpecial Weather StatementMRXMcMinn, Monroe, Polk54 min
Jun 10, 2:53 AM EDTSpecial Weather StatementMRXSevier52 min
Jun 10, 2:32 PM EDTSpecial Weather StatementMRXMarion58 min
Jun 10, 3:05 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Sequatchie55 min
Jun 10, 3:38 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more52 min
Jun 10, 4:13 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 1 more47 min
Jun 10, 4:37 PM EDTSevere Thunderstorm WarningMRXLoudon, Morgan, Roane, Scott53 min
Jun 10, 5:12 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Scott, Union48 min
Jun 10, 5:40 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe65 min
Jun 10, 5:57 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Jefferson, Knox and 1 more63 min
Jun 10, 6:11 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins34 min
Jun 10, 6:15 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Sullivan, Washington30 min
Jun 10, 6:17 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Jefferson, Knox, Sevier58 min
Jun 10, 6:26 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Hawkins64 min
Jun 10, 6:42 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington63 min
Jun 10, 6:59 PM EDTSevere Thunderstorm WarningMRXCocke, Greene26 min
Jun 10, 7:35 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington55 min
Jun 10, 7:45 PM EDTSevere Thunderstorm WarningMRXSullivan45 min
Jun 10, 7:48 PM EDTAreal Flood AdvisoryMRXSullivan3 hr
Jun 10, 2:49 AM EDTSpecial Weather StatementMRXCherokee, Clay56 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.